Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 923984, 4 pages
http://dx.doi.org/10.1155/2014/923984
Research Article

Univalency and Convexity Conditions for a General Integral Operator

1Civil Aviation College, Kocaeli University, Arslanbey Campus, İzmit, 41285 Kocaeli, Turkey
2Department of Mathematics, “1 Decembrie 1918” University of Alba Iulia, Nicolae Iorga Street, No. 11-13, 510000 Alba Iulia, Romania

Received 24 October 2013; Accepted 26 December 2013; Published 20 February 2014

Academic Editors: F. Uhlig, H. You, and C.-G. Zhu

Copyright © 2014 Serap Bulut and Daniel Breaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Frasin and J. M. Jahangiri, “A new and comprehensive class of analytic functions,” Analele Universităţii din Oradea, vol. 15, pp. 59–62, 2008. View at Google Scholar
  2. B. A. Frasin and M. Darus, “On certain analytic univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 305–310, 2001. View at Publisher · View at Google Scholar
  3. N. Ularu and D. Breaz, “Univalence criterion and convexity for an integral operator,” Applied Mathematics Letters, vol. 25, no. 3, pp. 658–661, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. Nehari, Conformal Mapping, Dover, New York, NY, USA, 1975.
  5. J. Becker, “Löwnersche differentialgleichung und quasikonform fortsetzbare schlichte funktionen,” Journal für die Reine und Angewandte Mathematik, vol. 255, pp. 23–43, 1972. View at Publisher · View at Google Scholar
  6. S. Ozaki and M. Nunokawa, “The Schwarzian derivative and univalent functions,” Proceedings of the American Mathematical Society, vol. 33, pp. 392–394, 1972. View at Publisher · View at Google Scholar